Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the laws of certain linear groups

Authors: John Cossey, Sheila Oates Macdonald and Anne Penfold Street
Journal: Bull. Amer. Math. Soc. 75 (1969), 361-363
MathSciNet review: 0237616
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Cossey and Sheila Oates Macdonald, A basis for the laws of PSL (2, 5), Bull. Amer. Math. Soc. 74 (1968), 602-606. MR 222162
  • 2. Hanna Neumann, Varieties of groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 37, Springer-Verlag, Berlin, 1967. MR 215899

Additional Information


American Mathematical Society